# SDR UHLA2014080600569

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 18,118 hours, 17,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE 331AL HAS ASMALL CRACK AT RIB 4.  REPAIRED IAW ETD2014-170-066262.
